MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MUSTANG?; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS

BOSTON SCIENTIFIC CORPORATION MUSTANG?; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Model Number H74939171120870
Medical Device Problem Codes Difficult to Advance (2920); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D2b: pro code: (product code): fge, lit.G4: premarket / 510(k): k141521, k141597.Investigation results: device analysis findings: upon receipt at our post market quality assurance laboratory, this mustang device was examined.A visual examination identified that the balloon was not folded which indicates that the balloon was subjected to positive pressure.A longitudinal tear was identified in the balloon material.The tear measured approximately 55mm in length and extended from a position 43mm proximal of the distal markerband to 10mm distal of the distal markerband.The recommended introducer/guide sheath size for this device as per mustang product spec, is minimum 7fr sheath.The sheath used by the customer was not returned for analysis.During analysis the investigator was unable to apply a vacuum to the device due to the longitudinal tear and was unable to advance the device through a boston scientific 7fr sheath.So therefore, the sheath insertion test cannot be carried out so the event cannot be confirmed.A visual and tactile examination found no kinks or damage to the shaft of the returned device.A visual examination identified no damage to the tip of the device.Dhr (device history record) review: it was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Labeling review: updated: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Risk review: a risk review performed for the gladiator device confirmed that the events of catheter- difficult to advance through the guide catheter was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Conclusion: based on a thorough review of the reported complaint, boston scientific concludes the most probable root cause as adverse event related to procedure.
 
Event or Problem Description
Reportable based on device analysis completed on (b)(6) 2026.It was reported that difficulty advancing occurred.The target lesion was located in the arteriovenous fistula.A 12.0 x 80, 75cm mustang balloon catheter was advanced for dilatation.During the procedure, a resistance was encountered when advancing the device through the sheath.The procedure was completed with another of same device.There were no patient complications reported as a result of this event.The patient remained stable post-procedure.However, result of the device analysis revealed longitudinal tear in the balloon material.

Brand Name
MUSTANG?
Common Device Name
STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key25749332
Report Number2124215-2026-36543
Device Sequence Number10413281
Product Code FGE
UDI-Device Identifier08714729794745
UDI-Public(01)08714729794745(17)280922(10)37518464
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K141521
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939171120870
Device Catalogue NumberH74939171120870
Device Lot Number0037518464
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/27/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2026
Initial Report FDA Received Date07/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age61 YR
Patient SexFemale